# SDR ASAA9980195

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE AT ROWS 13 THROUGH 20.  REPLACED PACK BATTERIES AND LIGHTS OPERATED NORMALLY.  (X)
